בשל "הגנת זכויות יוצרים" מובא להלן קישור לתקציר המאמר. לקריאתו בטקסט מלא, אנא פנה/י לספרייה הרפואית הזמינה לך.
Patient-reported allergies to aspirin or nonsteroidal anti-inflammatory drugs (NSAIDs) may preclude certain patients from receiving aspirin as venous thromboembolism (VTE) prophylaxis after total joint arthroplasty (TJA).
The purpose of the study was to (1) determine whether the use of non-aspirin agents due to a self-reported aspirin or NSAID allergy was associated with a higher incidence of VTE and (2) determine the rate of true allergic reactions in patients who reported an allergy but still received aspirin.
Prospectively collected data from 45,171 patients who underwent primary TJA between 2000 and 2019 were reviewed.
Patients who reported an allergy to aspirin or NSAIDs were identified (n = 823). Using a validated VTE risk calculator, each patient was assigned a risk score based on 26 comorbidities.
Bleeding complications, VTEs that occurred within 90 days postoperatively, and allergic reactions were collected as end points. Multivariable logistic regression was performed to determine the factors associated with VTE.